# SDR AALA20150706002

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200036101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR UPPER LINING EXIT SIGN CATCHES BROKEN.  R & R LIGHT ASSEMBLY.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-01.  SYS CHECKED NORMAL.
